MAUDE Adverse Event Report: COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number CVPLP2000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Bovie sparks and flame noted when surgical provider was using bovie tip to forcep.Flame was not near the patient, was noted on forcep and was away from the patient.The or team was notified.New bovie tip was used without further incident.All items given to biomed to evaluate.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key10800798
Report Number10800798
Device Sequence Number14171917
Product Code GEI
UDI-Device Identifier10884521194281
UDI-Public(01)10884521194281(17)230511(10)200406010X
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
Report Date (Section F) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCVPLP2000
Device Catalogue NumberCVPLP2000
Device Lot Number200406010X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer11/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2020
Patient Sequence Number1
Date Report Sent to FDA10/27/2020